MathSciNet Relay Station
MathSciNet bibliographic data
MR789184 (86i:11007) 11B05 (11B39)
Lagarias, J. C. The set of primes dividing the Lucas numbers has density $2/3$. Pacific J. Math. 118 (1985), no. 2, 449–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement